# SDR SWAA073837

- Difficulty date: August 1, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 71,287 hours, 37,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND BULL NOSE EMERGENCY EXIT LIGHT LENS CRACKED AT ROW 16 ABC.  REMOVED AND REPLACED LIGHT LENS PER MM.
